# SDR CA010423003

- Difficulty date: March 24, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,834 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010175
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A HYDRAULIC LEAK DISCOVERED DURING ROUTINE MAINTENANCE RESULTED IN THE REPLACEMENT OF THE LT FLIGHT SPOILER UNLOADING TUBE ASSEMBLY.
